It is currently Mon Aug 21, 2017 9:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Oct 06, 2012 8:00 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 06, 2012 7:52 pm
Posts: 7
Hello :) I've been taking 2(sometimes 3) 8mg Subutex's a day for about a month. I screwed up when I made my next appointment so I'm almost out of my Subutex. My appointment is on Tuesday(3 days away) and my doc won't be in the office on Monday so I can't go early. I'll be able to pick up my script around 2:30pm Tues.
I have about 9 mgs left. How should I take it in order to prevent going into withdrawals before my appointment? Right now I have approximately a 4mg piece, 3mg & 2mg. Already taken about 8 mg today so I'm good until tomorrow.

Thanks guys :)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 06, 2012 8:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Hi sorry to hear what happened, but honestly, it happens to MOST of us,
at one time or another.

so, with bupe's half-life and the way it stacks in your system, you probably could skip tomrow's dose all together, take what you have left on monday, and be more than FINE til tuesday.

You can just see how you feel, but knowing from experience, as long as you keep yourself busy, you most likely wont even NOTICE you've skipped it.

Thats exactly, how Ive done it before when Ive ran out. Its been a long time ago, but it was actualy pretty easy.

its if it happens a week and half before you can see your doctor, with 9mg left, that you've got a bit more of an issue.

Anyways, hope this helps.
just hang in there, and you might experience cravings, but knowing that you WILL get your script tues, will probably help ALOT.

if you have ANY more questions, feel free to ask :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 06, 2012 8:32 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 06, 2012 7:52 pm
Posts: 7
Thank you so much! Hearing that makes me feel a lot better :) I do have quite a few more questions but I'll go post them in the appropriate sub-forums.

Thanks again!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Oct 06, 2012 10:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I agree with Amber, you should be able to skip tomorrows dose fairly easily. Most of anything you "feel" will be in your head. If you had to, you could take that 2mg piece tomorrow, then have 7mg left for Monday. Either way, I think you're gonna be just fine.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 06, 2012 11:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Hey moon84 ...

I'm with the others that you'll most likely be AOK. For me, the first sign of withdrawal is cravings. If you're like me, you may feel some cravings return as your Sub levels get low... any physical symptoms will be mild.

The only thing that might make it hard is if you (like me) are a fast metaboliser of buprenorphine. I seem to burn through it really quickly, and if I miss my evening dose (I have morning and night dosing), I feel it in the morning. That's because my rapid metabolism seems to leave less Suboxone stacked away in my lipids for a rainy day. Hopefully you won't be like this. I've just seemed to burn through medications fast in general.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 07, 2012 2:07 am 
Offline
Average Poster
Average Poster

Joined: Sat Oct 06, 2012 7:52 pm
Posts: 7
Thank you everyone! TeeJay, when I was abusing meds I thought I had a fast metabolism because they seemed to wear off so fast and I needed way more than prescribed. But now I'm beginning to realize it was all just in my head. I can take a Tylenol in the morning & not feel like I need another one 2 hours later. So I should be fine :) And if I do get uncomfortable, it's my own fault for not taking my doctor's advice and saving a few for an emergency stash.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 07, 2012 3:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hello Moon84 and welcome to the forum! I am like TJ and have a fast metabolism. I can feel it in the morning when
I skip my evening dose, so I'd do the 2mg dose in the morning, the 7mg Monday, and you will be fine til Tues.
Good Luck and Take care~[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group